# SDR AALA202107233545

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 21,997 hours, 6,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 15ABC WHITE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY MISSING. **SUPPLEMENTAL REPORT FOR AALA202107213545: INSTALLED ESCAPE PATH LIGHTING SHROUD ASSEMBLY AND LIGHT PER ESO NUMBER 34240** (CLOSED)
